Department of Statistics
University of Manitoba
 
   
   
 
Methodology Research
Collaborating Research
Publications
Research Grants
  1. Zhu Q, Wang L, Tannenbaum S, Ricci A Jr., DeFusco P, Hegde P. (2014). Pathologic response prediction to neoadjuvant chemotherapy utilizing pretreatment near infrared imaging parameters and tumor pathologic criteria. Breast Cancer Research, forthcoming.
  2. Wu G, Yi X, Wang L, Liang X, Zhang S, Zhang X, Zheng X. (2014). Improving the ensemble transform Kalman filter using a second-order Taylor approximation of the nonlinear observation operator. Nonlinear Processes in Geophysics, 21, 955-970. doi:10.5194/npgd-1-543-2014
  3. Xu K, Ma Y, Wang L (2014). Instrument assisted regression for errors in variables models with binary response. Scandinavian Journal of Statistics, doi:10.1111/sjos.12097
  4. Abarin T, Li H, Wang L, Briollais L (2014) On method of moments estimation in linear mixed effects models with measurement error on covariates and response with application to a longitudinal study of gene-environment interaction. Statistics in Biosciences, 6, 1-18. doi:10.1007/s12561-012-9074-5
  5. Wang L, Lee CH. (2014). Discretization-based direct random sample generation. Computational Statistics and Data Analysis, 71, 1001-1010. doi:10.1016/j.csda.2013.06.011
  6. Li D, Wang L. (2013). A semiparametric estimation approach for linear mixed models. Communications in Statistics Theory and Methods, 42, 1982-1997. doi:10.1080/03610926.2011.601837
  7. Wu G, Zheng X, Wang L, Zhang S, Liang X, Li Y. (2013). A new structure of error covariance matrices and their adaptive estimation in EnKF assimilation. Quarterly Journal of the Royal Meteorological Society, 139, 795-804. doi:10.1002/qj.2000
  8. Abarin, T.; Wang, L. (2012). Instrumental variable approach to covariate measurement error in generalized linear models. Annals of the Institute of Statistical Mathematics, 64, 475-493. doi:10.1007/s10463-010-0319-0
  9. Li, H.; Wang, L. (2012). A consistent simulation-based estimator in generalized linear mixed models. Journal of Statistical Computation and Simulation, 82, 1085-1103. doi:10.1080/00949655.2011.569721
  10. Li, H.; Wang, L. (2012). Consistent estimation in generalized linear mixed models with measurement error. Journal of Biometrics and Biostatistics, S7:007, doi:10.4172/2155-6180.S7-007
  11. Chen, S.; Hsiao, C.; Wang, L. (2012). Measurement errors and censored structural latent variables models. Econometric Theory, 28, 696-703. doi:10.1017/S0266466611000715
  12. Wang, L.; Hsiao, C. (2011). Method of moments estimation and identifiability of nonlinear semiparametric errors-in-variables models. Journal of Econometrics, 165, 30-44, doi:10.1016/j.jeconom.2011.05.004
  13. Abarin, T. and Wang, L. (2009). Second-order least squares estimation of censored regression models. Journal of Statistical Planning and Inference, 139, 125-135. doi:10.1016/j.jspi.2008.04.016
  14. Wang, L. and Leblanc, A. (2008). Second-order nonlinear least squares estimation. Annals of the Institute of Statistical Mathematics, 60, 883-900. doi:10.1007/s10463-007-0139-z
  15. Sadatsafavi, M., Moayyeri, A., Wang, L. and Leslie, W. D. (2008). Heteroscedastic regression analysis for factors affecting bone mineral density monitoring. Journal of Bone and Mineral Research, 23, 1842-1849. doi:10.1359/JBMR.080602
  16. Sadatsafavi, M., Moayyeri, A., Wang, L. and Leslie, W. D. (2008). Optimal decision criterion for detecting change in bone mineral density during serial monitoring: a Bayesian approach. Osteoporosis International, 19, 1589-1596. doi:10.1007/s00198-008-0615-1
  17. Wang L. (2007). A unified approach to estimation of nonlinear mixed effects and Berkson measurement error models. Canadian Journal of Statistics, 35, 233-248.
  18. Wang, L. and Fu, J. C. (2007). A practical sampling approach for a Bayesian mixture model with unknown number of components. Statistical Papers, 48, 631-653.
  19. Wang, L. and Hsiao, C. (2007). Two-stage estimation of limited dependent variable models with errors-in-variables. Econometrics Journal, 10, 426-438.
  20. Wang, L. and Poezelberger, K. (2007). Crossing probability for some diffusion processes with piecewise continuous boundaries. Methodology and Computing in Applied Probability, 9, 21-40.
  21. Leslie, W. D., Moayyeri, A., Sadatsafavi, M. and Wang, L. (2007). A new approach for quantifying change and test precision in bone densitometry. Journal of Clinical Densitometry, 10, 365-369.
  22. Abarin, T. and Wang, L. (2006). Comparison of GMM with second-order least squares estimator in nonlinear models. Far East Journal of Theoretical Statistics, 20, 179-196.
  23. Wang, G. G., Wang, L. and Shan, S. (2005). Reliability assessment using discriminative sampling and metamodeling. SAE Transactions Journal of Passenger Cars: Mechanical Systems, 114, 291-300.
  24. Xue, L., Fu, J. C., Wang, F. and Wang, L. (2005). A mixture model approach to analyzing major element chemistry data of the Changjiang (Yangtze River). Environmetrics, 16, 305-318.
  25. Wang, G. G., Wang, L. and Shan, S. (2005). Reliability assessment using discriminative sampling and metamodeling. Reliability and Robust Design in Automotive Engineering 2005, 2005-01-0349, 2005 SAE World Congress Special Publications, SAE International.
  26. Wang, L. (2004). Estimation of nonlinear models with Berkson measurement errors. Annals of Statistics, 32, 2559-2579.
  27. Wang, L., Shan, S. and Wang, G. G. (2004). Mode-pursuing sampling method for global optimization on expensive black-box functions. Engineering Optimization, 36, 419-438.
  28. Wang, L. (2003). Estimation of nonlinear Berkson-type measurement error models. Statistica Sinica, 13, 1201-1210.
  29. Wang, L., Wang, G. and Shan, S. (2003). A new global optimization method for simultaneous computation on expensive black-box functions. Proceeding of the ASME 2003 Design Engineering Technical Conference and Computers and Information in Engineering Conference, Chicago, USA, September 2-6, 2003. Paper No. DAC48763.
  30. Fu, J. C., Wang, L. and Lou, W. Y. (2003). On exact and large deviation approximation for the distribution of the longest run in a sequence of two-state Markov dependent trials. Journal of Applied Probability, 40, 346-360.
  31. Wang, L. (2002). A simple adjustment for measurement errors in some limited dependent variable models. Statistics & Probability Letters, 58, 427-433.
  32. Fu, J. C. and Wang, L. (2002). A random-discretization based Monte Carlo sampling method and its application. Methodology and Computing in Applied Probability, 4, 5-25.
  33. Poezelberger, K. and Wang, L. (2001). Boundary crossing probability for Brownian motion. Journal of Applied Probability, 38, 152-164.
  34. Wang, L. (1999). Censored linear regression models. Encyclopedia of Statistical Sciences, Update Volume 3, S. Kotz, C. B. Read and D. L. Banks, eds., Wiley, New York, 71-75.
  35. Wang, L. (1998). Estimation of censored linear errors-in-variables models. Journal of Econometrics, 84, 383-400.
  36. Wang, L. and Poezelberger, K. (1997). Boundary crossing probability for Brownian motion and general boundaries. Journal of Applied Probability, 34, 54-65.
  37. Hsiao, C., Wang, L. and Wang, Q. (1997). Estimation of nonlinear errors-in-variables models - an approximate solution. Statistical Papers, 38, 1-25.
  38. Wang, L. and Hsiao, C. (1996). A semiparametric estimation of nonlinear errors-in-variables models. ASA Proceedings of the Business and Economic Statistics Section, 231-236, American Statistical Association.
  39. Wang, L. (1994). Identifiability and estimation of censored errors-in-variables models. ASA Proceedings of the Business and Economic Statistics Section, 351-354, American Statistical Association.
  40. Wang, L. (1993). General least squares regression in linear errors-in-variables models with correlated errors. Statistical Modeling and Latent Variables, 341-355, Haagen, K.; Bartholomev, D.J.; Deistler, M. (eds.), North-Holland, Amsterdam.
  41. Rissanen, J. and Wang, L. (1991). Estimation of errors in variables models. Quaderni di Statistica e Matematica Applicata alle Scienze Economico-Sociali, Volume XIII, No. 4, 47-54.
  42. Wang, L. (1991). Admissible linear estimators of the multivariate normal mean without extra information. Statistiscal Papers, 32, 155-165.
  43. Wang, L. (1991). Local parametrizations of ARMAX systems with nonlinear restrictions. Systems & Control Letters, 17, 185-189.
  44. Wang, L. (1990). Generalized shrunken least squares estimators. Chinese Journal of Applied Probability and Statistics, 6, 225-232.
  45. Wang, L. (1989). Statistical methods for set-valued observations. Chinese Journal of Applied Probability and Statistics, 5, 202-208.
  46. Deistler, M. and Wang, L. (1989). The common structure of parametrizations for linear systems. Linear Algebra and Its Applications, 122/123/124, 921-941.
liqun.wang@umanitoba.ca    |     332 Machray Hall Department of Statistics University of Manitoba     |    204 - 474 - 6270